理论数学

Vol.3 No.1 (January 2013)

拓扑空间偶范畴中的同伦正则态射
On Homotopy Regular Morphism in the Category of Topological Pairs

 

作者:

钱有华 , 平 麟 , 陈胜敏 :浙江师范大学数理与信息工程学院

 

关键词:

拓扑空间偶范畴同伦单(满)态射同伦正则态射标准分解The Category of Topological Pairs Homotopy Monomorphism (Epimorphism) Homotopy Regular Morphism Standard Decomposition

 

摘要:

本文将点标拓扑空间范畴中的同伦单、同伦满和同伦正则态射等概念推广到拓扑空间偶范畴的情形。研究了在中,同伦正则态射存在的条件、性质以及它与同伦单()态和同伦等价之间的关系。

In this paper, the concepts of homotopy monomorphism (epimorphism) and homotopy regular morphism in the category of topological space with base point are generalized to the category of topological pairs . The paper studies the conditions and properties of homotopy regular morphism and the relationships between homotopy monomorphism (epimorphism) and homotopy equivalent morphism in .

文章引用:

钱有华 , 平 麟 , 陈胜敏 (2013) 拓扑空间偶范畴中的同伦正则态射。 理论数学, 3, 14-17. doi: 10.12677/PM.2013.31004

 

参考文献

分享
Top